Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

More zeros of certain Bessel functions of fractional order


Journal: Math. Comp. 2 (1946), 118-119
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1946-0016689-0
MathSciNet review: 0016689
Full-text PDF


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1946-0016689-0
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society